| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Loss of Power (1475)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
08/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the device and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a (b)(6) year old female patient, the device intermittently powered off.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device.The malfunction was duplicated and attributed to the cracked solder joint near an integrated circuit on a system board.The customer declined the device repair.The unit was returned to the customer labeled as "not for clinical use" analysis of reports of this type has not identified an increase in trend.